MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ENDOTAK RELIANCE S; Implantable Lead

BOSTON SCIENTIFIC CORPORATION ENDOTAK RELIANCE S; Implantable Lead
Model Number 0138
Medical Device Problem Codes Signal Artifact/Noise (1036); Over-Sensing (1438); Pacing Problem (1439); Inappropriate/Inadequate Shock/Stimulation (1574); Material Integrity Problem (2978)
Health Effect - Clinical Code Shock from Patient Lead(s) (3162)
Date of Event 07/31/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the implantable cardioverter defibrillator (icd) and this right ventricular (rv) lead delivered inappropriate anti-tachycardia pacing (atp) and a single shock due to oversensing of noise.The patient had a strong underlying rhythm, and no pacing inhibition was noted.The field representative (rep) didn't know what the patient was doing when the noise was recorded.Technical services (ts) discussed troubleshooting options to reproduce the noise and recommended asking what the patient was doing at the time of the shock.This rv lead remains in service.No adverse patient effects were reported.Additional information was received from the field.The patient was seen in clinic and the physician suspected subclavian crush.The icd was explanted and replaced.This rv lead was surgically abandoned and replaced.No additional adverse patient effects were reported.
 
Additional Manufacturer Narrative
Additional information added to b5.B1, b2, f10, h1, and h6 updated.This product investigation is still in progress.This report will be updated when product investigation is complete.

Brand Name
ENDOTAK RELIANCE S
Common Device Name
Implantable Lead
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
road 698, lot no. 12
dorado PR 00646 -260
EI   00646-2602
Manufacturer Contact
mark mischke
4100 hamline avenue north
saint paul, MN 55112
+1(612)875-7234
MDR Report Key50326257
Report Number2124215-2026-44647
Device Sequence Number21240706
Product Code LWS
UDI-Device Identifier00802526531118
UDI-Public(01)00802526531118(17)241005
Combination Product (Y/N)Y
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P910073
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date10/05/2024
Device Model Number0138
Device Catalogue Number0138
Device Lot Number305194
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/19/2026
Supplement Report FDA Received Date09/04/2026
Date Device Manufactured10/05/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age28 YR
Patient SexFemale